Biorthogonal multiwavelets on the interval for solving multidimensional fractional optimal control problems with inequality constraint

Articles > Article · 2020

Authors: Elmira Ashpazzadeh, Mehrdad Lakestani, Ahmet YILDIRIM

Optimal Control Applications and Methods, Journal Indexed in SCI Expanded, International, WoS, 2020, vol 41, pp 1477-1494

DOI: 10.1002/oca.2615

Summary

Summary This article proposes a new numerical approach for solving fractional optimal control problems including state and control inequality constraints using new biorthogonal multiwavelets. The properties of biorthogonal multiwavelets are first given. The Riemann‐Liouville fractional integral operator for biorthogonal multiwavelets is utilized to reduce the solution of optimal control problems to a nonlinear programming one, to which existing, well‐developed algorithms may be applied. In order to save the memory requirement and computation time, a threshold procedure is applied to obtain algebraic equations. The method is computationally very attractive and gives very accurate results.

View details